# SDR FDEA201401140096

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 76,258 hours, 37,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT SIGN INOPERATIVE.  RELEASED FOR SERVICE PER MEL 33-51-01-01  CATEGORY D EXPIRATION 4MAY14.
